# SDR VNAA2011112200013

- Difficulty date: November 16, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 18,947 hours, 19,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT CLT, EMERGENCY FLOOR LIGHT AT ROW 4 NOT ILLUMINATING.  MAINTENANCE INSPECTED FLOOR EMERGENCY LIGHTING, FOUND ROW 4 UNPLUGGED AND TRACK COVER LOOSE, REINSTALLED LIGHT STRIP AND COVER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
